# SDR UPS203405

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM UPPER SURFACE OF TOP CHORD STA 344, BL 0, RBL 45.  INSTALLED FABRICATED PARTS IAW SRM 51-30-2, 51-20-151, 51-10-2.
